A Note on Boundedness of Operators in Grand Grand Morrey Spaces

Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 229)


In this note we introduce grand grand Morrey spaces, in the spirit of the grand Lebesgue spaces.We prove a kind of reduction lemma which is applicable to a variety of operators to reduce their boundedness in grand grand Morrey spaces to the corresponding boundedness in Morrey spaces. As a result of this application, we obtain the boundedness of the Hardy-Littlewood maximal operator and Calderón–Zygmund operators in the framework of grand grand Morrey spaces.


Morrey spaces maximal operator Hardy-Littlewood maximal operator Calderón–Zygmund operator. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Almeida, J. Hasanov, S. Samko, Maximal and potential operators in variable exponent Morrey spaces. Georgian Math. J. 15(2) (2008), 195–208.MathSciNetMATHGoogle Scholar
  2. [2]
    C. Capone, A. Fiorenza, On small Lebesgue spaces. J. Function Spaces and Applications, 3 (2005), 73–89.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    F. Chiarenza, M. Frasca, Morrey spaces and Hardy-Littlewood maximal function. Rend. Mat. Appl. 7 (1987), 273–279.MathSciNetMATHGoogle Scholar
  4. [4]
    G. Di Fratta, A. Fiorenza, A direct approach to the duality of grand and small Lebesgue spaces. Nonlinear Analysis: Theory, Methods and Applications, 70(7) (2009), 2582–2592.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    J. Duoandikoetxea, Fourier Analysis. Graduate Studies, Amer. Math. Soc., 2001.Google Scholar
  6. [6]
    A. Fiorenza, Duality and reflexivity in grand Lebesgue spaces. Collect. Math. 51(2) (2000), 131–148.MathSciNetMATHGoogle Scholar
  7. [7]
    A. Fiorenza, B. Gupta, P. Jain, The maximal theorem in weighted grand Lebesgue spaces. Studia Math. 188(2) (2008), 123–133.MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    A. Fiorenza, G.E. Karadzhov, Grand and small Lebesgue spaces and their analogs. Z. Anal. Anwend., 23(4) (2004), 657–681.MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    A. Fiorenza, J.M. Rakotoson, Petits espaces de Lebesgue et leurs applications. C.R.A.S. t, 333 (2001), 1–4.Google Scholar
  10. [10]
    M. Giaquinta, Multiple integrals in the calculus of variations and non-linear elliptic systems. Princeton Univ. Press, 1983.Google Scholar
  11. [11]
    L. Greco, T. Iwaniec, C. Sbordone, Inverting the p-harmonic operator. Manuscripta Math. 92 (1997), 249–258.MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    T. Iwaniec, C. Sbordone, On the integrability of the Jacobian under minimal hypotheses. Arch. Rational Mech. Anal., 119 (1992), 129–143.MathSciNetMATHCrossRefGoogle Scholar
  13. [13]
    V. Kokilashvili, Weighted problems for operators of harmonic analysis in some Banach function spaces. Lecture course of Summer School and Workshop “Harmonic Analysis and Related Topics” (HART2010), Lisbon, June 21–25, http://www.math. ist.utl.pt/˜hart2010/kokilashvili.pdf, 2010.
  14. [14]
    V. Kokilashvili, Singular integrals and strong maximal functions in weighted grand Lebesgue spaces. Jiří Rákosník (ed.): Nonlinear Analysis, Function Spaces and Applications, Proceedings of the Spring School held in Třešt’, September 11–17, 2010, Vol. 9. Czech Academy of Sciences, Mathematical Institute, Praha, 2011. pp. 261–269.Google Scholar
  15. [15]
    A. Kufner, O. John, S. Fučik, Function spaces. Noordhoff International Publishing, Leyden; Academia, Prague, 1977.Google Scholar
  16. [16]
    E. Liflyand, E. Ostrovsky, L. Sirota, Structural properties of Bilateral Grand Lebesgue Spaces. Turk. J. Math. 34 (2010), 207–219.MathSciNetMATHGoogle Scholar
  17. [17]
    C. B. Morrey, On the solutions of quasi-linear elliptic partial differential equations. Trans. Amer. Math. Soc. 43(1) (1938), 126–166.MathSciNetCrossRefGoogle Scholar
  18. [18]
    A. Meskhi, Maximal functions and singular integrals in Morrey spaces associated with grand Lebesgue spaces. Proc. A. Razmadze Math. Inst. 151 (2009), 139–143.MathSciNetMATHGoogle Scholar
  19. [19]
    A. Meskhi, Maximal functions, potentials and singular integrals in grand Morrey spaces. Complex Var. Elliptic Equ., 56:10-11 (2011), 1003–1019.MathSciNetMATHGoogle Scholar
  20. [20]
    H. Rafeiro, N. Samko, S. Samko, Morrey-Campanato spaces: an overview, Operator Theory: Advances and Applications (Birkh¨auser), Vol. Operator Theory, Pseudo- Differential Equations, and Mathematical Physics. (The Vladimir Rabinovich Anniversary Volume), to appear.Google Scholar
  21. [21]
    S.G. Samko, S.M. Umarkhadzhiev, On Iwaniec-Sbordone spaces on sets which may have infinite measure. Azerb. J. Math. 1(1) (2010) 67–84.MathSciNetGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Departamento de Matemática Centro CEAFInstituto Superior TécnicoLisboaPortugal
  2. 2.Departamento de MatemáticasPontificia Universidad JaverianaBogotáColombia

Personalised recommendations